# SDR SWAA2022042589240

- Difficulty date: March 29, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 75,107 hours, 44,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LH AFT STRAP SUPPORT HAS SEVERAL SPOTS OF CORROSION. / [01] LOCATED AND DRILLED L/H AFT STRAP REF. B737-7 SRM 51-40-05-0G-0;[02] VERIFIED STEP 1. OK TO TREAT AND PRIME.;[03] TREATED AND PRIMED STRAP FASTENER HOLES REF. B737-7 SRM 51-20-01-0G-0;[04] REPLACED FWD CARGO COMPARTMENT L/H SUPPORT ASSEMBLY (STRAP); RECEIVED NEW ON ISSUE TAG#LY522; P.O.# 1758680; WILL BE INSTALLED ON TASK CARD #TTG8Q00BKCRJ;[05] VERIFIED STEPS 3 AND 4.
